Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 38, NWS Atlanta, GA

April 3, 2007Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2007, 4:25 PM EDT for Floyd County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 4:25 PM EDT (20:25 UTC)
Expired
Apr 3, 2007, 5:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Floyd County, GA

The radar

The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:08 PM EDTHAIL 0.88Cave Spring, GADIME TO NICKEL SIZE HAIL REPORTED IN CAVE SPRINGS.
Apr 3, 5:10 PM EDTHAIL 1.755 N Cave Spring, GAGOLF BALL SIZE HAIL BREAKING CAR WINDOWS ALONG HIGHWAY 100.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 032025
SVRFFC
GAC115-032100-
/O.NEW.KFFC.SV.W.0038.070403T2025Z-070403T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 500 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR CAVE
  SPRING...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LINDALE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3411 8542 3417 8543 3427 8540 3423 8503
      3411 8505 3410 8515 3411 8516 3411 8526
      3409 8527 3409 8537

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:13 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 3, 4:13 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT TUE APR 3 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR AND SATELLITE LOOPS SHOW SOME SCATTERED STORMS
BEGINNING TO POP UP ACROSS NE AL MOVING INTO NW GA. THERE IS QUITE A
BIT OF LIGHTNING AND SOME HAIL WITH THESE STORMS SO WILL HAVE TO
MONITOR THESE CLOSELY FOR SEVERE POTENTIAL OVER THE NEXT FEW HOURS.
NW GA IS ALSO IN A SEVERE THUNDERSTORM WATCH WITH THE MAIN THREAT
BEING HAIL THROUGH 02Z. THESE STORMS ARE ASSOCIATED WITH A WEAK
IMPULSE AND VORT MAX ALONG THE AL/GA BORDER. THE MODELS SHOW THIS
IMPULSE WEAKENING AND MOVING SOUTH THROUGH OUR CWA THROUGH 06Z WED.
SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH EACH OTHER
SHOWING A FEW WEAK IMPULSES MOVING THROUGH ZONAL FLOW ACROSS
SOUTHEAST TODAY WITH INSTABILITY INDICES RATHER GOOD FOR THIS TIME
OF YEAR. CAPES EXPECTED IN THE 1000 TO 1500 RANGE WITH LIFTED
INDICES IN THE -3 TO -5 RANGE THROUGH 00Z. AFTER 00Z THE MODELS SHOW
THE INSTABILITY REALLY TAPERING OFF JUST BEFORE THE COLD FRONT
MOVES INTO N GA. THE FRONT WILL PUSH INTO N GA LATE TONIGHT
(BETWEEN 06Z-12Z) AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES
REGION. THIS IS A VERY FAST MOVING COLD FRONT AND WILL MOVE
COMPLETELY THROUGH OUR CWA BY 18Z WED. THE BIG THING WITH THIS
FRONTAL PASSAGE IN THE COLD AIR MASS IT WILL BRING DOWN INTO OUR
AREA WITH IT. MODELS SHOWING GOOD COLD AIR ADVECTION AND THICKNESS
VALUES INDICATING HIGH TEMPERATURE WILL OCCUR TOMORROW MORNING WITH
TEMPERATURES FALLING THROUGHOUT THE AFTERNOON. DRY NORTHWEST FLOW
ALOFT AND BROAD SURFACE HIGH PRESSURE BUILDING SOUTHWARD WILL BRING
COOLER TEMPERATURES AND CLEARING SKIES WEDNESDAY NIGHT INTO
THURSDAY. LOOKING FOR LOW TEMPS THU MORNING IN THE 30S AND 40S AND
THEN MOSTLY IN THE 30S FRI MORNING.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
EXTENDED MODELS SHOW THE MAIN LOW CENTER OVER THE GREAT LAKES REGION
NOW...DEEPENING AND MOVING INTO SOUTHERN CANADA STAYING FAIRLY
STATIONARY THROUGH SATURDAY. WITH THIS PATTERN SETTING UP IT WILL PUT
GA IN MOSTLY NORTHERLY FLOW THROUGH THE WEEKEND WHICH WILL HELP TO
REINFORCE THE COLD AIRMASS. THERE WILL BE SEVERAL WEAK IMPULSES THAT
ROTATE AROUND THE MAIN LOW CENTER THROUGH THE END OF THE WEEK BUT
LOOKS LIKE ONLY LIMITED MOISTURE AVAILABLE AT THAT TIME WITH MAIN
IMPACT AN INCREASE IN MID AND UPPER LAYER CLOUDS. WILL NEED TO
CONTINUE TO MONITOR TEMPERATURES FRI AND SAT NIGHT AS COULD APPROACH
FREEZING PARTICULARLY ACROSS THE NORTH GA MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  77  40  67  34 /  40  20   5   0   0
ATLANTA         59  70  41  62  35 /  40  10   5   0   0
BLAIRSVILLE     57  69  34  58  29 /  70  10  10   0  10
CARTERSVILLE    57  70  36  61  33 /  60  10   5   0   5
COLUMBUS        61  79  46  67  41 /  30  20   5   0   0
GAINESVILLE     57  70  40  62  34 /  50  10  10   0  10
MACON           60  79  44  69  38 /  30  20   5   0   0
ROME            59  69  37  63  33 /  70  10  10   0  10
PEACHTREE CITY  58  72  40  62  29 /  40  10   0   0   0
VIDALIA         64  80  47  70  43 /  20  20   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/39
Hazardous weather outlook, Apr 3, 11:22 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EDT TUE APR 3 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1122 AM EDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EXTREME NORTHWEST
GEORGIA LATE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WARM MOIST AIRMASS WILL REMAIN IN PLACE ACROSS GEORGIA TODAY AND
TONIGHT. A STRONG COLD FRONT WILL APPROACH GEORGIA FROM THE WEST
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND
CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
A STRONG COLD FRONT OVER THE MID SECTION OF THE COUNTRY WILL
APPROACH GEORGIA TONIGHT. THE ATMOSPHERE AHEAD OF THE FRONT WILL
DESTABILIZE...ESPECIALLY THIS AFTERNOON AND EVENING. CAPE VALUES
WILL RISE TO NEAR 1200 AND LIFTED INDEX VALUES WILL DROP TO -1 TO
-4 ACROSS EXTREME NORTHWEST GEORGIA THIS AFTERNOON AND EVENING.
WHILE THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL GEORGIA LATER THIS AFTERNOON AND TONIGHT...THE STRONGEST
STORMS...WHICH COULD REACH SEVERE LEVELS...WILL BE MAINLY WEST OF A
LINE FROM ROME TO CHATSWORTH...WITH THE BEST CHANCE BETWEEN THE
HOURS OF 3 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE
HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS...MAINLY ACROSS NORTHWEST GEORGIA.

In the hours before

Special weather statement, Apr 3, 3:33 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT TUE APR 3 2007

GAZ011-019-032000-
333 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN FLOYD AND
CHATTOOGA COUNTIES UNTIL 400 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLAND...AND MOVING EAST AT 15 MPH.

WIND GUSTS OF 35 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS NORTH FLOYD AND
SOUTH CHATTOOGA COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE HOLLAND...COOSA...CHATTOOGAVILLE...
BERRYTON... LYERLY...JAMES H. FLOYD STATE PARK...TIDINGS...
ARMUCHEE...SHANNON AND ROME.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THIS STORM.
Special weather statement, Apr 3, 3:42 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT TUE APR 3 2007

GAZ030-041-032015-
342 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN HARALSON AND POLK
COUNTIES UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FELTON...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HARALSON AND POLK COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BUCHANAN...FELTON...VAN WERT...FISH CREEK
AND ROCKMART. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 3:48 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT TUE APR 3 2007

GAZ034-035-047-032015-
348 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WALTON...BARROW
AND GWINNETT COUNTIES UNTIL 415 PM EDT...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAWRENCEVILLE TO BOLD SPRINGS...MOVING EAST
AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...BARROW AND GWINNETT COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOLD SPRINGS...
LAWRENCEVILLE...CAMPTON...DACULA...AUBURN...GRATIS...BETHLEHEM...
CARL...WINDER...FORT YARGO STATE PARK...STATHAM AND RUSSELL. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 3:54 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT TUE APR 3 2007

GAZ038-039-032030-
354 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WILKES AND
OGLETHORPE COUNTIES UNTIL 430 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PHILOMATH TO AONIA...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILKES AND OGLETHORPE COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PHILOMATH...AONIA...
WASHINGTON...RAYLE...PRATHER...SANDTOWN AND METASVILLE. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 4:09 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE APR 3 2007

GAZ035-037-047-032045-
409 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WALTON...OCONEE AND BARROW COUNTIES UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOLD SPRINGS TO MOUNT VERNON...MOVING EAST
AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...OCONEE AND BARROW COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRATIS...CAMPTON...BOLD
SPRINGS...MOUNT VERNON...FORT YARGO STATE PARK...WINDER...
BETHLEHEM...RUSSELL...NORTH HIGH SHOALS...BISHOP...EASTVILLE...
STATHAM...WATKINSVILLE AND BOGART. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 3, 4:12 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             5 SW MARIETTA           33.90N 84.60W
04/03/2007  E0.75 INCH       COBB               GA   TRAINED SPOTTER

            NEAR CORNERS OF POWDER SPRINGS AND MACLAND ROADS.

&&

MGRIESIN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:38 PM EDTSevere Thunderstorm WarningFFCCobb37 min
Apr 3, 3:48 PM EDTSevere Thunderstorm WarningFFCFloyd42 min
Apr 3, 4:32 PM EDTSevere Thunderstorm WarningFFCBartow43 min
Apr 3, 4:47 PM EDTSevere Thunderstorm WarningFFCCherokee28 min
Apr 3, 4:58 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk32 min
Apr 3, 5:11 PM EDTSevere Thunderstorm WarningFFCCherokee, Fulton34 min
Apr 3, 5:15 PM EDTSevere Thunderstorm WarningFFCWhitfield30 min
Apr 3, 5:24 PM EDTSevere Thunderstorm WarningFFCForsyth36 min
Apr 3, 5:24 PM EDTSevere Thunderstorm WarningFFCFloyd, Paulding, Polk36 min
Apr 3, 5:42 PM EDTSevere Thunderstorm WarningFFCDawson33 min
Apr 3, 5:54 PM EDTSevere Thunderstorm WarningFFCPaulding36 min
Apr 3, 5:55 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall50 min
Apr 3, 5:57 PM EDTSevere Thunderstorm WarningFFCFloyd33 min
Apr 3, 6:16 PM EDTSevere Thunderstorm WarningFFCCobb44 min
Apr 3, 6:28 PM EDTSevere Thunderstorm WarningFFCBanks28 min
Apr 3, 6:29 PM EDTSevere Thunderstorm WarningFFCGilmer31 min
Apr 3, 6:39 PM EDTSevere Thunderstorm WarningFFCFannin, Union36 min
Apr 3, 6:39 PM EDTSevere Thunderstorm WarningFFCFloyd36 min
Apr 3, 6:53 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton37 min
Apr 3, 7:20 PM EDTSevere Thunderstorm WarningFFCDeKalb40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.